# SDR HEEA072421

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 11,934 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 32447368
- Part serial: A86995
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 PERCENT N1 OSCILLATION, TOO MUCH CUSHION ON THE HIGH SIDE, UNABLE TO ADJUST. RAN UNIT AS RECEIVED ON TEST BENCH.  COULD NOT DUPLICATE PROBLEM.
